# SDR AALA20020955

- Difficulty date: July 2, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N690AA
- Make and model: Boeing 757223
- Aircraft serial: 25696
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMOKE AREA SEATS 9 THROUGH 13 AREA, REQUEST INSPECTION.  INSPECT INSEAT HARNESSES, POWERPORTS, LIGHT BALLASTS IN AREA.  PERFORM OPERATION CHECK OF SYSTEMS PER MM.  REPAIR FOR FINDINGS.  ELECTRICAL SMOKE AREA SEATS 9-13, ACC CABIN FIRE/SMOKE CHECKLIST SMOKE STOPPED.  VISUAL INSPECTED ALL ELECTRICAL WIRE CABLE ROWS 9 THROUGH13 LEFT AND RIGHT CHECK ALL NORMAL. NO VISUAL EVIDENCE IF SMOKE AND ELECTRICAL ODOR.  (M)
